# SDR 98FDEA00431

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Nr  1 Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

98-0169 - STA-HKG -  APPROX 1.5 HR INTO FLT HYD 1 OFF LEVEL 2 ALERT ILLUMINATED WITH HYD 1 RESERVOIR INDICATING 2.8 GAL RESERVOIR QTY CONT TO DROP UNTIL HYD 1 FAIL LEVEL 2 ALERT ILLUM WITH QUAN INDICATING 1 GAL RESERVOIR CONT DECREASE UNTIL REACH ZERO.  ON ARRIVAL FND HYD LEAK AT NR 1 ENG RT HYD PUMP CASE DRAIN LINE FAB LINE PER M/M SUP 20-10-01.  REPLACED SAME LEAKS CKD OK SERV NR 1 HYD SYS QTY.  NR 1 ENG HYD PUMPS OPS AND INDS CKD OK CKD NR 1 HYD MANIFOLD FILTERS, NO CONTAMINATION CKD POP OUT INDICATORS AND ALL STAYED IN.
